# SDR DALA2024091709115

- Difficulty date: September 8, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 14,675 hours, 6,815 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL - BEGAN ON TAKEOFF ROLL, LASTED ABOUT 5 MINUTES THEN DISSIPATED UNTIL FINAL APPROACH AND TAXI-IN. WHEN THE DIRTY SOCK ODOR WAS NOTICEABLE AGAIN. COMPLETED A220 WORK CARD 0550-2001 PER A220 NO GO ODI PREVENTION PROGRAM ATA 2172 - SMOKE/FUMES IN CABIN. RAN APU AND ENGINES, NO FINDINGS. REMOVED AND REPLACED BOTH RECIRC FILTERS PER A200 AMP 21-22. MCC NOTIFIED. BOTH FILTERS EXTREMELY DIRTY. (LP# 4371217, 4371220)
